Journal of Biomathematics

Items 1-5 of 27
«Preious | of 6 | Next»
1

A Pest Management SI Model with Impulsive Control Concerned

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 03,2007, Pages 385-394, Dol:

2

Global Exponential Stability of Bam Neural Networks with Varying Coefficient and Impulses

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 03,2007, Pages 395-402, Dol:

4

Optimal Harvesting Control for Time-varying Population System with Spatial Diffusion

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 03,2007, Pages 413-418, Dol:

5

The Prey-Predator Model with Epidemic in the Predator

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 03,2007, Pages 419-424, Dol:

Items 1-5 of 27
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn